The density of integral points on hypersurfaces of degree at least four

Volume 141 / 2010

Oscar Marmon Acta Arithmetica 141 (2010), 211-240 MSC: Primary 11G35; Secondary 11D45, 11D72. DOI: 10.4064/aa141-3-1

Authors

  • Oscar MarmonMathematical Sciences
    Chalmers University of Technology
    SE-412 96 Gothenburg, Sweden
    and
    Mathematical Sciences
    University of Gothenburg
    SE-412 96 Gothenburg, Sweden
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image